# SDR IPXA2019062103530

- Difficulty date: June 13, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 56,548 hours, 18,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587684
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C12,  DAMAGE ON M/D CARGO FLOOR PANEL 232FFF AT BS 533 - 654 +22 , RBL 11 - RBL 33 ,   FABRICATED A REPLACEMENT FLOOR PANEL PER EO NO. B767-5320-9693-I.
